# SDR AALA201509249005

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 16,702 hours, 14,033 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

O TAKEOFF RECEIVED EICAS WOW SENSOR FAIL & LG WOULD NOT RETRACT.  CREW RETUNED TO FIELD.  ACCOMPLISHED NLG SHOCK STRUT SERVICING IAW CARD 43C70032003.  ACCOMPLISHED A SUCCESSFUL LG EXTENSION & RETRACTION TEST IAW AMM 32-33-00.  NO FAULTS NOTED.
